# SDR UALA2010062802289

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 68,724 hours, 21,781 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 60B1000317
- Condition: Reads Low
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY POWER RESERVOIR READS NO PRESSURE. REMOVED AND REPLACED R1 DOOR EMERGENCY POWER RESERVOIR.
